# SDR 39LA2013032200004

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N969BW
- Make and model: Casa C212CC
- Aircraft serial: 262
- Aircraft time: 28,592 hours, 35,938 cycles
- Engine: Garrtt TPE33110R
- Engine time: 10,558 hours, 14,178 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

UPON POWER REDUCTION TO FLIGHT IDLE, IN FLIGHT, AT 1600FT AGL, THE NR 1 ENGINE EXHIBITED MASSIVE VIBRATION AND TORQUE/RPM FLUCUATION.  NR 1 ENGINE WAS SHUTDOWN IAW EMERGENCY PROCEDURES UPON LANDING.
